# SDR ASMF200704003

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 50,934 hours, 34,761 cycles
- Engine: Pwa JT8D219
- System (JASC): 3431 · Localizer/VOR System
- Part: Vor System
- Part number: 6223257101
- Part serial: 9054
- Condition: Failed
- Location: Nr 2
- Part time: 9,063 hours, 5,823 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE VOR NR 2 FLAG WAS SHOWN ON BOTH PFD'S, RADIO ALTIMETER NR 1 AND EFIS PANEL TEST FAILED IN BOTH SIDES. TECH PERSONNEL REPLACED VHF NAV NR 2 AND  RADIO ALTIMETER NR 1 IAW MM 34-32-02 AND  34-42-03 RESPECTIVELY, TESTED CORRECT. BOTH EFIS SYSTEM SIDES WERE CHECKED, DETECTING FAILURE OF RELAY R2-124, SO IT WAS REPLACED IAW MM 32-36-00 TESTED CORRECT IAW MM 34-42-00.
